# SDR ASAA0580215

- Difficulty date: April 27, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N972AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53448
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 59100817
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HV CHECK, FORWARD PAX (L-1) DOOR SKIN GOUGED AND BENT AT BOTTOM FORWARD EDGE. REMOVED DAMAGE. INSTALLED REPAIR DOUBLER AND FILLER.  (M)
